# SDR AALA202402083760

- Difficulty date: February 7, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N972NN
- Make and model: Boeing 737823
- Aircraft serial: 33334
- Aircraft time: 24,996 hours, 10,495 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Cockpit Left
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAINS SLIDING WINDOW DIFFICULT TO OPEN AND CLOSE. RESECURED PLASTIC TRIM TO CLEAR SLIDING WINDOW TRACKS AS REQUIRED. SLIDING WINDOW OPERATES SMOOTHLY AT THIS TIME.
